# SDR AALA202204116280

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 34,940 hours, 14,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08913
- Part serial: H9875
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S WINDSHIELD CRACKED DURING LEVEL FLIGHT. REPLACED WINDSHIELD PER JOB CARD 08L21056004.
